How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52032
Experience:  Medical Doctor Trained at a Top Academic Institution
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I am having horrible side effects after just 3 days of being

Customer Question

i am having horrible side effects after just 3 days of being on zoloft. if i stop taking them now, when will these side effects cease.
Submitted: 5 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 5 months ago.
Thanks for this questionYes, they will stop and you will not have withdrawaljust let your doctor know you are stoppingit is finelet me know if you have other questions.if done for now, please leave a positive rating above the chat box so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questionshere is my website if you need to reach me again: for using
Expert:  Dr. Frank replied 5 months ago.
Hello. Welcome to JA. I am an adult BC Neurologist and can answer your question. If it has only been 3 days, your body will habituate. It usually takes up to 2 weeks to get past the initial effects, like sleepiness, dry mouth, constipation, etc Get back to me and we can discuss this further. dr Frank
Customer: replied 5 months ago.
how long will it take to feel normal again. I can't stand this feeling. my tastebuds are numb, my heart is racing and I have the jitters. I can't sleep and i'm constantly sick to my stomach
Expert:  Dr. Frank replied 5 months ago.
I understand, all of that can happen as you start taking sertraline. Let me tell you what I can from here. Sertraline was at one time the most prescribed drug in the world. Number one. Why? Because it is effective and moreover, because it is safe. So I would say not to worry about side effects, being 3 days out. You can stop, and your side effects will go away in 3-4 days from the time you stop, but you should discuss this with your doctor, and have a back up alternative plan. If you wish to discuss other options, like other SSRI medications, using benzodiazepines, or non-pharmacological methods like TMS, get back to me . I can also call you if you wish to discuss this on the phone. JA charges extra, but if you want the "premium" service, just reply and I can send you the link, where you put in your number and a time to call. Dr Frank
Expert:  Dr. Phil, MD replied 5 months ago.
You will feel normal again right away when you stop the drug